# SDR SCNA20230420132S

- Difficulty date: April 20, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8
- Aircraft serial: 33017
- Aircraft time: 57,326 hours, 25,911 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL SCNA20230420132S MAINTENANCE REMOVED AND REPLACED ESCAPE SLIDE. P/N 5A337-7 S/N BNG4621 POSITION: R1
